# SDR 08FDEA04930

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C260114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, CORROSION ON SEAT TRACK FROM STA 567-639 LBL 46 REMOVED CORROSION FROM SEAT TRACK ORIGINAL MATERIAL THICKNESS TEE .094 AFTER BLENDING .010 MATERIAL.  REMOVED REMAINING .084 AND IS OUT OF LIMITS REF SRM 53-10-1.  REMOVED SEAT TRACK REF SRM 51-30-2.  FABRICATED NEW TRACK REF SRM 51-10-2.  INSTALLED NEW TRACK REF SRM 53-10-2. THIS IS CLASSIFIED AS A MAJOR REPAIR.
